# SDR AALA980403

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 44MY232796
- Condition: Shorted
- Location: L4 Door
- Component: Grayhill
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT CHECK, CABIN EMERGENCY LIGHTS WOULD NOT ILLUMINATE.  REPLACED SHORTED EMERGENCY LIGHT SWITCH AT L4 DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
